# SDR GAIA02076OP

- Difficulty date: July 24, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7PT2
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3706 - FWA-ELP - AFTER TAKEOFF, THE NR 1 SMOKE DETECTOR LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO FWA AND AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED NR 1 SMOKE DETECTOR.  OPERATIONALLY CHECKED GOOD.  THE AIRCRAFT WAS RETUREND TO SERVICE.  (M)
